# SDR REXA2018092400887

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,804 hours, 15,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTEMITENT FWD LAV SMOKE MASTER WARNING IN FLIGHT. FLIGHT ATTENDENT VERIFIED NO SMOKE IN LAV IN FLIGHT. R&R FWD LAV SMOKE DETECTION IAW AMM 26-16-01, OPS CK GOOD P/N OFF ON 474560-46 S/N OFF TJA0563 S/N ON TJA0529.
